Generalisations of Neumann's formula for Qn (y).

Yeshawant V. Thosar

Mathematische Zeitschrift (1954)

  • Volume: 60, page 52-60
  • ISSN: 0025-5874; 1432-1823

How to cite


Thosar, Yeshawant V.. "Generalisations of Neumann's formula for Qn (y).." Mathematische Zeitschrift 60 (1954): 52-60. <>.

author = {Thosar, Yeshawant V.},
journal = {Mathematische Zeitschrift},
keywords = {Spezielle Funktionen.},
pages = {52-60},
title = {Generalisations of Neumann's formula for Qn (y).},
url = {},
volume = {60},
year = {1954},

AU - Thosar, Yeshawant V.
TI - Generalisations of Neumann's formula for Qn (y).
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 52
EP - 60
KW - Spezielle Funktionen.
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.